# SDR ASAA0540547

- Difficulty date: October 15, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651768538
- Condition: Corroded
- Location: Fs 344-348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND WEB AROUND L1 DOOR CUTOUT CORRODED AT BS 344, WL 208.5. REMOVED WEB, FABRICATED AND INSTALLED REPLACEMENT WEB IAW 737-400 SRM 51-30-01 FIGURE 7 AND DWG 6517685.  (M)
